Numerische Mathematik

, Volume 51, Issue 5, pp 501–516

One-step and extrapolation methods for differential-algebraic systems

  • P. Deuflhard
  • E. Hairer
  • J. Zugck
Article

DOI: 10.1007/BF01400352

Cite this article as:
Deuflhard, P., Hairer, E. & Zugck, J. Numer. Math. (1987) 51: 501. doi:10.1007/BF01400352

Summary

The paper analyzes one-step methods for differential-algebraic equations (DAE) in terms of convergence order. In view of extrapolation methods, certain perturbed asymptotic expansions are shown to hold. For the special DAE extrapolation solver based on the semi-implicit Euler discretization, the perturbed order pattern of the extrapolation tableau is derived in detail. The theoretical results lead to modifications of the known code. The efficiency of the modifications is illustrated by numerical comparisons over critical examples mainly from chemical combustion.

Subject Classifications

AMS(MOS): 65L05CR: G1.7

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • P. Deuflhard
    • 1
  • E. Hairer
    • 2
  • J. Zugck
    • 3
  1. 1.Konrad-Zuse-Zentrum für Informationstechnik BerlinBerlin 31
  2. 2.Section de MathématiquesUniversité de GenèveGenève 24Switzerland
  3. 3.Institut für Angewandte MathematikUniversität HeidelbergHeidelbergFederal Republic of Germany